# SDR AALA20110529DFW01

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 60,010 hours, 30,947 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Periseal
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - (REPEAT ITEM) CREW REPORTED DURING CLIMB TAIL TEMP HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEAK COMING FROM PERI AIR SEALS ON DUCT TO HEAT EXCHANGER ON LEFT SIDE.  REPLACED SEALS.  SYSTEM GROUND CHECK NORMAL OPERATION.
